# SDR PNSA2013101702

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 50,422 hours, 41,598 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Condition: Departed
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CAPTAIN LOOKED OUT HIS WINDOW AND NOTICED THAT PART OF THE COWLING WAS MISSING.  THE PIECE THAT WAS MISSING WAS DIRECTLY BEHIND THE PROP HUB.  THERE WAS NO INDICATION (ENGINE GUAGES, VIBRATIONS OR NOISE) THAT ANYTHING WAS WRONG.  AFTER LANDING MORE DAMAGE WAS FOUND IN ADDITION TO THE MISSING PIECE OF COWLING ALL FOUR BLADES OF THE PROP WERE DAMAGED AND SOME PAINT WAS SCRAPED OFF BEFORE THE CARGO DOOR,
